# SDR U2RA201812110001

- Difficulty date: December 10, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 71,160 hours, 24,291 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Part number: 416N222032
- Part serial: ALT216A5914
- Condition: Low Pressure
- Location: Rt Ovrwg Slide
- Part time: 71,160 hours, 24,291 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE CHECK INSPECTION, WHILE ACCOMPLISHING SQUIB TEST 2, FOUND RIGHT EMERGENCY ESCAPE LIGHT NOT TESTING. - PERFORMED TROUBLESHOOTING PER B757 FAULT ISOLATION MANUAL 25-65 FAULT TREE 803. FOUND RIGHT OVERWING ESCAPE SLIDE PRESSURE CYLINDER WITH LOW PRESSURE. REMOVED AND REPLACED RIGHT OVERWING EMERGENCY ESCAPE SLIDE PRESSURE CYLINDER ASSEMBLY IN ACCORDANCE WITH BOEING 757 AIRCRAFT MAINTENANCE MANUAL  CHAPTER 25-65-02.
